# SDR CA071214007

- Difficulty date: December 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R1H
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 257SF2099
- Condition: Corroded
- Part time: 6,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A FAILED PITOT STATIC TEST, AN INSPECTION OF THE PITOT STATIC TUBING WAS CARRIED OUT AND MAINT FOUND THAT ONE OF THE TUBES (P/N 25-7SF209-9) HAD A PIN HOLE, WHICH APPEARS TO HAVE BEEN CAUSED BY INTERGRANULAR CORROSION. THE LINE WAS REPAIRED AND THE PITOT STATIC SYSTEM TESTED SERVICEABLE.  REFERENCE:  PARTS CATALOG 34-10-00-22 ITEM 24 (P/N 25-7SF209-9), PIPE ASSY-STATIC 5 FEED, TEE-PIECE TO TEE-PIECE, 3/8 INS O/D, L56, 22 SWG (MOD252870) (TC NR 20071214007)
